# SDR AALA20070368

- Difficulty date: February 18, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT - LANDING GEAR WOULD NOT RETRACT.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED GIRT MAIN LANDING GEAR HARNESS ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
